# SDR YENA2022042900427

- Difficulty date: April 17, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 59,030 hours, 20,902 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2895, BOS-PUJ. 'APU INOP. FOUND OIL IN THE INLET. REF ITEM 1 OF THIS LOG PAGE. ( APU SYSTEM ); PERFORMED PACK BURN, CHANGED FILTERS, AND CLEARED APU AREA PR TSM 05-50-00-810-831-A. RAN PACKS AND NO ODER WAS DETECTED. ALSO NO OIL LEAKS IN APU AREA. THIS CLEARS MDDR. MX-4 UPDATED.'
